# SDR P5CA9500511

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2310 · HF Communications System
- Part: Hf Tuner Base
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF TUNER BASE CRACKED RIGHT WING TIP.  REPLACED PER BOEING SRM 51-30-02.
